Global asymptotic stability of positive steady states of an $n$-dimensional ratio-dependent predator-prey system with diffusion
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1847-1854
https://doi.org/10.4134/BKMS.2013.50.6.1847
Published online November 1, 2013
Jun Zhou
Southwest University
Abstract : The main concern of this paper is to study the dynamics of an $n$-dimensional ratio-dependent predator-prey system with diffusion. We study the dissipativeness, persistence of the system and it is shown that the unique positive constant steady state is globally asymptotically stable under some assumptions.
Keywords : ratio-dependent response function, global asymptotic stability, iteration method
MSC numbers : 35K57, 92D25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd